Oscillatory integrals with uniformity in parameters
Journal de Théorie des Nombres de Bordeaux, Tome 31 (2019) no. 1, pp. 145-159.

Nous prouvons une formule asymptotique précise pour certains types d’intégrales oscillatoires que l’on peut traiter par la méthode de la phase stationnaire. Les estimations sont uniformes en termes de paramètres auxiliaires, ce qui est crucial pour les applications en théorie analytique des nombres.

We prove a sharp asymptotic formula for certain oscillatory integrals that may be approached using the stationary phase method. The estimates are uniform in terms of auxiliary parameters, which is crucial for application in analytic number theory.

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1072
Classification : 41A60,  42A38
Mots clés : Oscillatory integrals, Stationary phase
@article{JTNB_2019__31_1_145_0,
     author = {Eren Mehmet K{\i}ral and Ian Petrow and Matthew P. Young},
     title = {Oscillatory integrals with uniformity in parameters},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {145--159},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {31},
     number = {1},
     year = {2019},
     doi = {10.5802/jtnb.1072},
     mrnumber = {3994723},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1072/}
}
Eren Mehmet Kıral; Ian Petrow; Matthew P. Young. Oscillatory integrals with uniformity in parameters. Journal de Théorie des Nombres de Bordeaux, Tome 31 (2019) no. 1, pp. 145-159. doi : 10.5802/jtnb.1072. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1072/

[1] Valentin Blomer; Rizwanur Khan; Matthew P. Young Distribution of Maass of holomorphic cusp forms, Duke Math. J., Volume 162 (2013) no. 14, pp. 2609-2644 | Article | Zbl 1312.11028

[2] John B. Conrey; Henryk Iwaniec The cubic moment of central values of automorphic L-functions, Ann. Math., Volume 151 (2000) no. 3, pp. 1175-1216 | Article | MR 1779567 | Zbl 0973.11056

[3] Sidney W. Graham; Grigori Kolesnik van der Corput’s method of exponential sums, London Mathematical Society Lecture Note Series, Volume 126, Cambridge University Press, 1991 | MR 1145488 | Zbl 0713.11001

[4] Lars Hörmander The analysis of linear partial differential operators. I. Distribution theory and Fourier analysis, Classics in Mathematics, Springer, 2003 | Zbl 1028.35001

[5] Martin N. Huxley Area, lattice points, and exponential sums, London Mathematical Society Monographs. New Series, Volume 13, Oxford University Press, 1996 | MR 1420620 | Zbl 0861.11002

[6] Henryk Iwaniec; Emmanuel Kowalski Analytic number theory, Colloquium Publications, Volume 53, American Mathematical Society, 2004 | MR 2061214 | Zbl 1059.11001

[7] Eren Mehmet Kıral; Matthew P. Young The fifth moment of modular L-functions (2017) (https://arxiv.org/abs/1701.07507)

[8] Ian Petrow; Matthew P. Young A generalized cubic moment and the Petersson formula for newforms, Math. Ann., Volume 373 (2019) no. 1-2, pp. 287-353 | Article | MR 3968874 | Zbl 07051745

[9] Elias M. Stein Harmonic analysis: real-variable methods, orthogonality, and oscillatory integrals, Princeton Mathematical Series, Volume 43, Princeton University Press, 1993 | MR 1232192 | Zbl 0821.42001

[10] Maciej Zworski Semiclassical analysis, Graduate Studies in Mathematics, Volume 138, American Mathematical Society, 2012 | MR 2952218 | Zbl 1252.58001